# SDR CALA9700301

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 801801
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NLG UNSAFE LIGHT FLICKERED AND THEN CAME ON STEADY AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE LIGHT EXTINGUISHED.  MAINTENANCE FOUND THE NLG DRAG BRACE PROXIMITY SENSOR AT FAULT.  THE SENSOR WAS REMOVED AND REPLACED IAW MM 32-60-1.  A GEAR SWING WAS PERFORMED AND INDICATIONS WERE NORMAL.
